American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18D05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] David Ayala and Richard Hepworth. Configuration spaces and $\Theta_n$. Proc. Amer. Math. Soc. 142 (2014) 2243-2254.
Abstract, references, and article information
View Article: PDF

[2] Christopher J. Schommer-Pries. Dualizability in Low-Dimensional Higher Category Theory. Contemporary Mathematics 613 (2014) 111-176.
Book volume table of contents
View Article: PDF

[3] André Henriques. Three-Tier CFTs from Frobenius Algebras. Contemporary Mathematics 613 (2014) 1-40.
Book volume table of contents
View Article: PDF

[4] Mikhail Khovanov, Aaron D. Lauda, Marco Mackaay and Marko Stošić. Extended graphical calculus for categorified quantum sl(2). Memoirs of the AMS 219 (2012)
Book volume table of contents

[5] John C. Baez, Aristide Baratin, Laurent Freidel and Derek K. Wise. Infinite-Dimensional Representations of 2-Groups. Memoirs of the AMS 219 (2012)
Book volume table of contents

[6] Amnon Yekutieli. Twisted Deformation Quantization of Algebraic Varieties (Survey). Contemporary Mathematics 562 (2012) 279-297.
Book volume table of contents
View Article: PDF

[7] João Faria Martins and Roger Picken. On two-dimensional holonomy. Trans. Amer. Math. Soc. 362 (2010) 5657-5695. MR 2661492.
Abstract, references, and article information
View Article: PDF

[8] Hellen Colman. The Lusternik-Schnirelmann category of a Lie groupoid. Trans. Amer. Math. Soc. 362 (2010) 5529-5567. MR 2657690.
Abstract, references, and article information
View Article: PDF

[9] Dominic Verity. Complicial sets characterising the simplicial nerves of strict $\omega $-categories. Memoirs of the AMS 193 (2008) MR 2399898.
Book volume table of contents

[10] K. C. H. Mackenzie. Drinfel'd doubles and Ehresmann doubles for Lie algebroids and Lie bialgebroids. Electron. Res. Announc. Amer. Math. Soc. 4 (1998) 74-87. MR 1650045.
Abstract, references, and article information
View Article: PDF

[11] Jean-Marc Cordier and Timothy Porter. Homotopy coherent category theory. Trans. Amer. Math. Soc. 349 (1997) 1-54. MR 1376543.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] R. Gordon, A. J. Power and Ross Street. Coherence for tricategories. Memoirs of the AMS 117 (1995) MR 1261589.
Book volume table of contents

[13] K. A. Hardie, K. H. Kamps and H. J. Marcum. A categorical approach to matrix Toda brackets . Trans. Amer. Math. Soc. 347 (1995) 4625-4649. MR 1303119.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Georgi D. Dimov and Walter Tholen. Groups of dualities . Trans. Amer. Math. Soc. 336 (1993) 901-913. MR 1100693.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Robert Gordon. $G$-categories. Memoirs of the AMS 101 (1993) MR 1126178.
Book volume table of contents

[16] Zbigniew Fiedorowicz and Jean-Louis Loday. Crossed simplicial groups and their associated homology . Trans. Amer. Math. Soc. 326 (1991) 57-87. MR 998125.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] John W. Gray. Quasi-Kan extensions for 2-categories. Bull. Amer. Math. Soc. 80 (1974) 142-147. MR 0340369.
Abstract, references, and article information
View Article: PDF

[18] Ross Street and R. F. C. Walters. The comprehensive factorization of a functor. Bull. Amer. Math. Soc. 79 (1973) 936-941. MR 0346027.
Abstract, references, and article information
View Article: PDF


Results: 1 to 18 of 18 found      Go to page: 1